# SDR 2004UALA01119

- Difficulty date: November 10, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 39,654 hours, 14,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Buckled
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR JUST IN FRONT OF DOORWAY IS SEVERELY BUCKLED.
